Daksh Pharma Pvt Ltd
Aceclofenac (50mg) + Paracetamol (125mg)
Solo Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Solo Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol. These ingredients work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
Solo Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it's not recommended to alter the dose of Solo Syrup without consulting a doctor. Increasing the dose can lead to toxicity, while decreasing it may cause recurrence of symptoms. For best results, consult your child's doctor if you feel a change in dose may be needed.
Your doctor will prescribe the dose according to your child's condition and body weight. Stick to the prescribed dosing schedule as it is the best way to ensure safe and complete recovery of your child.
Store Solo Syrup at room temperature, in a dry place, away from direct heat and light. Also, keep all medicines out of reach and sight of children to avoid accidental intake.
No, Solo Syrup cannot be given to everyone in the same dose. The doctor decides the appropriate dose based on the child's age and body weight, which may change as the child grows older. Never give any dose without consulting a doctor.
You may need to give Solo Syrup for a few days to weeks, depending on the severity of the infection. Continue giving the medicine in the prescribed dose and frequency, and you'll notice pain or fever reduction, with your child starting to feel better. If they continue to feel unwell after completing the full course, consult their doctor as soon as possible.
Although well-tolerated by children, if you notice persistent vomiting, body swelling, decreased urine frequency, or a serious allergic reaction, seek medical attention immediately.
The use of Solo Syrup is considered harmful for patients with known allergy to its components or excipients, those with known allergy to other painkillers (NSAIDs), and individuals with a history of stomach ulcers, heart failure, high blood pressure, liver disease, or kidney disease.